Next Article in Journal
Asymptotic Evaluation of the Edge Diffraction in Cylindric Paraboloidal Reflector Antennas
Previous Article in Journal
Approximate Symmetries of Hyperbolic Heat Conduction Equation with Temperature Dependent Thermal Properties
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2004, 9(2), 165-171; https://doi.org/10.3390/mca9020165

Notes on Article Versions

Action Date Notes Link
article pdf uploaded. 31 March 2016 08:02 CEST Version of Record https://www.mdpi.com/2297-8747/9/2/165/pdf
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top